Bulletin of the American Mathematical Society

Note on a scholium of Bayes

F. H. Murray

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 129-132.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493827

Mathematical Reviews number (MathSciNet)
MR1561904

Zentralblatt MATH identifier
56.1083.07

Citation

Murray, F. H. Note on a scholium of Bayes. Bull. Amer. Math. Soc. 36 (1930), no. 2, 129--132. https://projecteuclid.org/euclid.bams/1183493827


Export citation